Cystoid Macular Edema: A Rare Adverse Reaction to Rituximab.
Аннотация
Membranous glomerulonephritis is the leading cause of nephrotic syndrome in non-diabetic Caucasian adults. For patients at risk of progressing to end-stage renal disease, immunosuppression, particularly rituximab, is the recommended treatment. While extremely rare, cases of cystoid macular edema associated with rituximab have been documented in the literature. In this report, we present the case of a 54-year-old male with membranous glomerulonephritis at a high risk of progressing to end-stage renal disease who experienced cystoid macular edema hours after receiving rituximab infusion. Following the discontinuation of the medication, the patient spontaneously recovered visual acuity without the need for any targeted therapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.